Jump to content
CrazyBoards.org

Recommended Posts

You've done it for others, please do it for me in words that I can understand and make sense. I can't do it I've tried and I know I should, but I can't. There are two voices. The one that says you need to take your meds. And I do, I do I do. But the louder one is saying I can't because it's poison. It is I can feel it. Every sharp stab as the who I am dies. If they were working they wouldn't be killing me right? So I couldn't take them last night. I know right? And I treaded deep water with the waves crashing over my head. Today I feel better, but not clear. Why when the fog lifts can I still not see? I need to take them because I'm a good girl. But they are scooping out my insides and replacing them with black powder.

I love him but twice now he's been given the chance to support me and has chosen instead to yell at me.

Give me words so I can talk normal. Hi, how are you?

Link to comment
Share on other sites

Damik, please excuse me as I'm not trying to be offensive, but I've been following the last few threads of yours, and it seems obvious that your meds are not working. If your meds were working these voices would go away or at least fade in intensity, and you would feel more secure. You need to make an appointment to see your pdoc immediately because you are not stable.

I take meds too, one is an AAP (risperidone), and my complaint with them is not what they are doing to me, but is that they are not doing enough to help me to the extent that it feels like they are sugar pills. Believe me, your meds are not poison. They are not trying to kill who you really are. If your meds work, they will help you get back to who you really are. The only thing that the meds will kill are the voices which are not real and are leading you to make wrong choices. We all need to trust others at some point, and you should trust your husband and doctors. They just want to see you well.

I understand that you feel that your husband is not supporting you, and that might be true as I don't know, but could it also be true that he is frustrated that the meds are not helping you? Could it be that it is painful for him to see you in this condition? In any case, he should show you more support and not take it out on you.

Please, please go to see your pdoc right away or else go to the ER. I think this constitutes an emergency since you are hurting yourself by listening to an unreal voice telling you not to take your meds.

Link to comment
Share on other sites

DH is angry, pdoc is gone. I think I've tried everything.

He wants to go oot but I'm not sure I can. I resent him for not being the hand in the dark I need him to be. They've all stopped working. I could muscle through and be better tomorrow but it feels pointless. The ER wrinkles their noses at you for wasting their time. I shouldn't be a burden to anybody but myself.

And I'm not doing what I said I should do. I'm not listening to your words. My thoughts deceive me. I have flashes of better and I can help people. I can be of use somehow. But while lost in the thicket I drain the aura of the forest.

Link to comment
Share on other sites

Damik, forget about being a burden. You are not a burden, but you are in a bad state right now. Please tell your husband that you want to go out, but that you want to go out to the ER. If your pdoc is gone, go to the ER. That's why they are there. Maybe you husband is angry, but don't let that stop you from getting the help that you need. You can do it.

Also, I'm sure that there is someone who covers for your pdoc if he is out of town. Call the office and find out who it is. Please don't sit at home and get worse. Get help now!

ETA: You mentioned that you didn't take your meds yesterday. Take them now, right now! They may help you to feel a little better until you can get to the ER and get help. I know that it often takes a while in the ER to get seen by the right type of doctor.

Link to comment
Share on other sites

Damik have you had a bad hospital experience? If so, maybe you could try a different one? Maybe there's one that's more mental health friendly? There are some good places out there and some help can make the voices go away.

Right now, meds, even if not the best and completely right sort, are better than nothing. It's important to see your psychiatrist to get onto a better combination--but something at least will put you in a better head space.

There are times where it's better to listen to people who have been there then to listen to voices that are telling you things that hurt yourself...this is one of these times.

Link to comment
Share on other sites

I don't like the way I feel on either side. DH will be home in forty. He likes to throw pills my way and say shut up, but I have words that need air too. But I do. I trust you more than the confusion because you have never lied to me. I don't have time to fall apart. I jumped into school with out a floaty. The trail of crumbs is not worth following. I won't be who I want. I have to eat when I take Geodon right?

Link to comment
Share on other sites

I don't like the way I feel on either side. DH will be home in forty. He likes to throw pills my way and say shut up, but I have words that need air too. But I do. I trust you more than the confusion because you have never lied to me. I don't have time to fall apart. I jumped into school with out a floaty. The trail of crumbs is not worth following. I won't be who I want. I have to eat when I take Geodon right?

Yes, you have to eat when you take Geodon - it should be about a full meal.

Of course, you have words that need air too. And you deserve to be treated as a person. Tonight, I think that you need to tell you husband that you need to go to the ER.

Not sure what you mean that you won't be who you want to be. Lots of people in school have MI. And you are just in an episode right now. It won't always be this way. Get yourself well and stable and you can pursue your dreams again. Tomorrow is another day.

Link to comment
Share on other sites

I want to be a teacher. Who wants their kids in the hands of a crazy person?

Though this is a worry for another day--when you're stable, you're not a "crazy person" to anyone. I work with kids as well (representing them in abuse and neglect proceedings). And I've been hospitalized twice, one where I was at the point of being nonverbal because of how mixed up my head was. So believe me, I get crazy. My clients don't know about it. My clients' parents don't know about it. My employer only will if I need to get an accommodation at some point or start showing symptoms. The licensing board knows about it b/c you have to reveal such things.

But, for now....get yourself to the ER, get some better treatment, and things will go upward from here.

Link to comment
Share on other sites

Guest Vapourware

I read the opinions featured on that link and I'd probably take them with a pinch of salt. It is an internet demographic and isn't a true representative of much, so I wouldn't base any opinions on that poll.

More importantly though, you really need to see someone about what is happening. The meds are not poisoning you. I can understand believing that the meds are poison - been there, done that - but really, the meds are not there to harm you in any way. They're there to help you with your symptoms. If your symptoms are coming back, that means you need to see a health professional about getting them tweaked. You also need to make it abundantly clear to your husband that you are needing his support and that you are in the midst of an episode.

Is there any way you can see another pdoc? I remember when my pdoc went on holiday and I needed something, I was able to see another pdoc at the clinic. Was there a similar back-up plan in place?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...